# SDR UPS08852088

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR INTERIOR AND BATTERY TEST FAILED.  SUSPECT BATTERY PACKS DEPLETED.  OPS CHECK C/W PER MC 005 AND MM 33-50-01.  NO DEFECTS NOTED.
